# SDR C2XA99IA594

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: NSA937910EA2000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE EMERGENCY EXIT LIGHT ON PANEL 256CW WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTOR ON THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
